# SDR SIMA20140801007

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 36,047 hours, 32,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7197012501
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT UNDER FLIGHT DECK DOOR INOPERATIVE.  R & R STEP LIGHT HARNESS IAW MM 33-26-06.  OPERATIONS TEST OF EMER LIGHT GOOD IAW MM 33-50-00 & OPERATIONS TEST OF STEP LIGHT GOOD IAW MM 33-26-00.
